Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: clozapine 4 weeks now nothing but problems Jeroen

Posted by SLS on June 28, 2008, at 5:48:09

In reply to clozapine 4 weeks now nothing but problems, posted by Jeroen on June 27, 2008, at 9:48:05

> clozapine 4 weeks now nothing but problems
>
> especially the drewl in my mouth and difficulty swallowing, no positive things about this medicine

That sucks.

At least you know you have Seroquel as an alternative. I wish things were different for you. If you decide to continue with clozapine, perhaps your doctor could prescribe an anticholinergic like Cogentin to minimize EPS.

How did you react to Zyprexa? Just curious if you experienced similar side effects with it.

Perphenazine is a drug not to overlook.

Sorry I couldn't be of more help.


- Scott

 

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:SLS thread:836749
URL: http://www.dr-bob.org/babble/20080626/msgs/836939.html